Skip to main content

Research Repository

Advanced Search

Holography for asymptotically locally Lifshitz spacetimes.

Ross, SF

Authors



Citation

Ross, S. (2011). Holography for asymptotically locally Lifshitz spacetimes. Classical and Quantum Gravity, 28(21), Article 215019. https://doi.org/10.1088/0264-9381/28/21/215019

Journal Article Type Article
Publication Date 2011
Deposit Date Dec 22, 2011
Journal Classical and Quantum Gravity
Print ISSN 0264-9381
Electronic ISSN 1361-6382
Publisher IOP Publishing
Volume 28
Issue 21
Article Number 215019
DOI https://doi.org/10.1088/0264-9381/28/21/215019